A 43-year-old female asked about a 50-year-old male:
been taking xanax (alprazolam) 0.5 for years, new doctor switched me 2 lexotanil 1.5.what's the difference?causing chest pain,hard2breathe as if suffocating.
1 doctor answer • 2 doctors weighed in
Clinical Psychology 36 years experience
Discuss w/ Dr: Especially w/ those serious side effects, you must call the Dr and report the problem and have alt Rx plan. Don't do it w/out guidance! Do take action now. And always discuss new medications and changes for pros, cons, alternatives, etc. Consider CBT therapy as addition to reduce need for drugs thru learning skills.
2160 viewsReviewed >2 years ago
Last updated May 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.